# SDR CA150629021

- Difficulty date: June 25, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Urocop AS365N3
- Aircraft time: 65 hours
- Engine: Tmeca ARRIEL1A1
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Leaking
- Part time: 201 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) EXCESSIVE FUEL LEAKAGE, > 9 DROPS A MINUTE.
